Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

What causes ringing in ear,weakness, balance and coordination problem?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2581 Questions
Question
having lous ringing in ears, overall weakness and numbness of limbs, NO Balance or coordination and a very stiff neck. Also very tired and can't stay awake. Any idea what this might be? It's miserable and scary.
Posted Thu, 28 Aug 2014 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Prasad 6 hours later
Brief Answer:
Infection perhaps....

Detailed Answer:
Hi,

Described symptoms are not specific to a single organic medical condition. Since they are diffuse and widely spread, I will first think of infection as the cause here. How long have you been dealing with these? And are you running fever?

The other possibility is cervical spine pathology (spondylosis).

On the basis of these possibilities I would want to conduct few tests - blood count; X-ray PNS and Cervical spine X-ray. I will also check your blood sugar, vitamin B12 and thyroid functions concomitantly with the above mentioned tests. Please discuss with your treating doctor.

Hope this helps.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor